# SDR HEEA061761

- Difficulty date: April 8, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N612PH
- Make and model: Bell 407
- Aircraft serial: 53199
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Actuator
- Part number: 206513211
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR WILL NOT EXTEND.  SCRAPPED.
